# SDR UIEA2020100702182

- Difficulty date: October 7, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,444 hours, 12,010 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101487
- Part serial: 0377
- Condition: Failed
- Location: Equip Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AT FL340 AFT EQ EXHAUST FAN 1.  TRANSFERRED TO MDDR 135629 AS PER MEL 21-58-05.  CAT C DUE 17 OCT 2020.  REMOVED FWD EQUIPMENT EXHAUST FAN, IAW AMM 21-58-00.  RE-INSTALLED FWD EXHAUST FAN, IAW AMM 21-58-06.  OPERATIONS CHECK NORMAL.  THIS CLEARS MDDR 135629, PLACARD REMOVED.
